11
TITLE: Equivalence and semi-completude of foliations  Full Text
AUTHORS: Reis, H ;
TYPE: Article, PUBLISHED: 2006, SOURCE: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, VOLUME: 64, ISSUE: 8
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
12
TITLE: The geometry of 2x2 systems of conservation laws  Full Text
AUTHORS: Basto Goncalves, J ; Reis, H ;
TYPE: Article, PUBLISHED: 2005, SOURCE: ACTA APPLICANDAE MATHEMATICAE, VOLUME: 88, ISSUE: 3
INDEXED IN: Scopus WOS
IN MY: ORCID
Page 2 of 2. Total results: 12.